McLaughlin, Joyce 1 ; Portnoy, Arturo 1
@article{10_1090_S1079_6762_97_00027_9,
author = {McLaughlin, Joyce and Portnoy, Arturo},
title = {Perturbation expansions for eigenvalues and eigenvectors for a rectangular membrane subject to a restorative force},
journal = {Electronic research announcements of the American Mathematical Society},
pages = {72--77},
year = {1997},
volume = {03},
doi = {10.1090/S1079-6762-97-00027-9},
url = {http://geodesic.mathdoc.fr/articles/10.1090/S1079-6762-97-00027-9/}
}
TY - JOUR AU - McLaughlin, Joyce AU - Portnoy, Arturo TI - Perturbation expansions for eigenvalues and eigenvectors for a rectangular membrane subject to a restorative force JO - Electronic research announcements of the American Mathematical Society PY - 1997 SP - 72 EP - 77 VL - 03 UR - http://geodesic.mathdoc.fr/articles/10.1090/S1079-6762-97-00027-9/ DO - 10.1090/S1079-6762-97-00027-9 ID - 10_1090_S1079_6762_97_00027_9 ER -
%0 Journal Article %A McLaughlin, Joyce %A Portnoy, Arturo %T Perturbation expansions for eigenvalues and eigenvectors for a rectangular membrane subject to a restorative force %J Electronic research announcements of the American Mathematical Society %D 1997 %P 72-77 %V 03 %U http://geodesic.mathdoc.fr/articles/10.1090/S1079-6762-97-00027-9/ %R 10.1090/S1079-6762-97-00027-9 %F 10_1090_S1079_6762_97_00027_9
McLaughlin, Joyce; Portnoy, Arturo. Perturbation expansions for eigenvalues and eigenvectors for a rectangular membrane subject to a restorative force. Electronic research announcements of the American Mathematical Society, Tome 03 (1997), pp. 72-77. doi: 10.1090/S1079-6762-97-00027-9
[1] , Inverse nodal problems: finding the potential from nodal lines Mem. Amer. Math. Soc. 1996
[2] , A formula for finding a potential from nodal lines Bull. Amer. Math. Soc. (N.S.) 1995 241 247
[3] , , The perturbatively stable spectrum of a periodic Schrödinger operator Invent. Math. 1990 259 300
[4] On the spectrum of the periodic problem for the Schrödinger operator Comm. Partial Differential Equations 1990 1631 1647
[5] Analytic perturbation theory for a periodic potential Izv. Akad. Nauk SSSR Ser. Mat. 1989 45 65
[6] Geometrical background for the perturbation theory of the polyharmonic operator with periodic potentials 1989 251 276
[7] Perturbation theory for linear operators 1976
[8] Diophantine approximations and Diophantine equations 1991
[9] , Introduction to functional analysis 1980
Cité par Sources :